Alert archive / Kansas / River Flood Warnings in 2007

River Flood Warning 16, NWS Topeka, KS

September 6, 2007Nemaha County, Kansas

NWS Topeka, KS issued this river flood warning at Sep 6, 2007, 11:52 PM CDT for Nemaha County, Kansas. It took effect at Sep 7, 2007, 3:04 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 6, 2007, 11:52 PM CDT (04:52 UTC)
In effect from
Sep 7, 2007, 3:04 AM CDT
Expired
Sep 7, 2007, 11:14 AM CDT
In force
8 hr
Issued by
NWS Topeka, KS
Flood severity
Moderate

County Nemaha County, KS

The radar

The Topeka radar (KTWX), 90 km from the middle of the area, began a volume at 04:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turkey Creek (KS) near Seneca (SNCK1).

Action stage
16 ft
Minor stage
21 ft
Moderate stage
23.5 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06814000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KTOP 070452
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1152 PM CDT THU SEP 06 2007

...THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING STREAMS IN KANSAS... 

  TURKEY CREEK NEAR SENECA 8NW AFFECTING NEMAHA COUNTY

SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC131-071252-
/O.NEW.KTOP.FL.W.0016.070907T0804Z-070908T1400Z/
/SNCK1.2.ER.070907T0804Z.070907T1200Z.070908T0200Z.NR/
1152 PM CDT THU SEP 06 2007

THE NATIONAL WEATHER SERVICE IN TOPEKA, KS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TURKEY CREEK NEAR SENECA 8 MILES NORTHWEST (8NW).
* FROM LATE TONIGHT TO SATURDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 11:30 PM THURSDAY THE STAGE WAS 17.9 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND
  CONTINUE TO RISE TO NEAR 24.4 FEET BY FRIDAY MORNING. THE RIVER
  WILL FALL BELOW   FLOOD STAGE BY FRIDAY EVENING BEFORE MIDNIGHT.
* IMPACT...AT 25.0 FEET...HOME 100 FEET NORTH OF THE CREEK ON THE
  WEST  SIDE OF THE COUNTY ROAD FLOODS.

$$
3 follow-up statements
000 
WGUS83 KTOP 070938
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
438 AM CDT FRI SEP 07 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS...
 
  BLACK VERMILLION RIVER AT FRANKFORT AFFECTING MARSHALL COUNTY 
  TURKEY CREEK NEAR SENECA 8NW AFFECTING NEMAHA COUNTY 
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC131-071738-
/O.EXT.KTOP.FL.W.0016.000000T0000Z-070908T0800Z/
/SNCK1.2.ER.070907T0711Z.070907T1200Z.070907T2000Z.NR/
438 AM CDT FRI SEP 07 2007

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR SENECA 8NW.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:30 AM FRIDAY THE STAGE WAS 21.8 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.2 FEET LATER
  THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS
  AFTERNOON.
* IMPACT...AT 23.5 FEET...ST. BENEDICT ROAD FLOODS JUST NORTH OF THE 
  TOWN OF ST. BENEDICT. FLOOD WATERS OVERSPREAD CULTIVATED FIELDS 
  FROM ST. BENEDICT TO THE NEBRASKA STATE LINE.

$$

KSC117-071737-
/O.EXT.KTOP.FL.W.0017.000000T0000Z-070908T0935Z/
/FKFK1.1.ER.070907T0731Z.070907T1300Z.070907T2135Z.NO/
438 AM CDT FRI SEP 07 2007

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE BLACK VERMILLION RIVER AT FRANKFORT.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 4:30 AM FRIDAY THE STAGE WAS 21.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET
  LATER THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
  THIS AFTERNOON.
* IMPACT...AT 26.0 FEET...THE WEST BANK OF THE RIVER FLOODS.

$$
000 
WGUS83 KTOP 071311
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
811 AM CDT FRI SEP 07 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS...
 
  TURKEY CREEK NEAR SENECA 8NW AFFECTING NEMAHA COUNTY 
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC131-072111-
/O.EXT.KTOP.FL.W.0016.000000T0000Z-070908T0702Z/
/SNCK1.1.ER.070907T0711Z.070907T1130Z.070907T1902Z.NO/
811 AM CDT FRI SEP 07 2007

THE FLOOD WARNING CONTINUES FOR
  THE TURKEY CREEK NEAR SENECA 8NW.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM FRIDAY THE STAGE WAS 22.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.


$$
000 
WGUS83 KTOP 071614
FLSTOP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE TOPEKA KS
1114 AM CDT FRI SEP 07 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS IN 
KANSAS...
 
  TURKEY CREEK NEAR SENECA 8NW AFFECTING NEMAHA COUNTY
 
SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS.  SHALLOW FLOWING 
WATER CAN WASH A CAR FROM THE ROADWAY.  ALSO...THE ROADBED MAY BE 
WASHED OUT UNDER THE WATER.  

STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO 
AND LOCAL MEDIA.  

KSC131-071644-
/O.CAN.KTOP.FL.W.0016.000000T0000Z-070908T0702Z/
/SNCK1.1.ER.070907T0711Z.070907T1130Z.070907T1405Z.NO/
1114 AM CDT FRI SEP 07 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE TURKEY CREEK NEAR SENECA 8NW.
* AT 10:15 AM FRIDAY THE STAGE WAS 19.1 FEET. 
* THE CREEK FELL BELOW FLOOD STAGE AT 9:05 AM FRIDAY.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.7 FEET BY SATURDAY 
  MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Sep 6, 4:03 PM CDT, 7 hours 49 minutes earlier.

Area forecast discussion, Sep 6, 4:03 PM CDT, 7 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
403 PM CDT THU SEP 6 2007

.DISCUSSION...

WATER VAPOR IMAGERY INDICATES WEAK UPPER LOW PUSHING OFF INTO THE
GREAT LAKES REGION AS STRONG UPPER LEVEL SHORTWAVE MOVES INTO THE
CENTRAL CONUS ROCKIES.  REMNANTS OF HENRIETTE WERE OVER NEW MEXICO
PUSHING NORTHEAST TOWARDS THE CENTRAL PLAINS.  SURFACE OBSERVATIONS
INDICATED A COLD FRONT NEAR GOODLAND IN NORTHWEST KS EXTENDING NORTH
NORTHEAST INTO NORTH CENTRAL NE.  PRESSURE FALLS OF JUST UNDER A
MILLIBAR PER HOUR WERE NOTED OVER WESTERN KS AND NE...TIGHTENING A
PRESSURE GRADIENT ACROSS THE CWA.  A WEAK SHORTWAVE WAS PUSHING EAST
ACROSS THE CWA AT FORECAST TIME...AND WAS LOCATED NEAR MANHATTAN.
DEEP MOISTURE WAS IN PLACE OVER THE ENTIRE CWA WITH DEW POINTS IN
THE LOWER 70S FOR MOST LOCATIONS.  A WEAK MESOSCALE BOUNDARY WAS
SEEMINGLY LOCATED FROM JUST NORTH OF CONCORDIA EXTENDING EAST
SOUTHEAST TO NORTH OF LAWRENCE.  LOW LEVEL WINDS NEAR MHK AND SLN
WERE VEERED...PROVIDING SOME SORT OF WEAK CONVERGENCE AXIS THROUGH
THE NORTHERN CWA.  WIND PROFILERS INDICATED RELATIVELY STRONG 30-35
KT H850 WINDS WHICH MAY BE PROVIDING JUST ENOUGH OF A CAP OVER THE
CWA TO PREVENT INITIATION ALONG THIS WEAK CONVERGENCE BOUNDARY.  SPC
MESO ANALYSIS INDICATES NEAR 3500 J/KG OF MIXED LAYER CAPE IN THE
GENERAL VICINITY OF KHMK AT 20Z.

INITIAL FORECAST CONCERNS WILL BE ANY POSSIBLE INITIATION ALONG THIS
WEAK CONVERGENCE BOUNDARY DRAPED OVER THE CENTRAL PORTION OF THE
CWA.  FORECAST SOUNDINGS INDICATE THAT RELATIVELY STRONG H850 WINDS
HAVE ADVECTED ENOUGH WARM AIR ALOFT OF THE CWA TO HOLD OFF
THUNDERSTORM DEVELOPMENT UNTIL LATER THIS EVENING.  WITH WEAK
CONVERGENCE BOUNDARY IN PLACE AND MIXED LAYER INSTABILITY MORE THAN
THE FORECAST SOUNDINGS INDICATE SHOULD EXIST...HAVE GONE WITH LIKELY
POPS STARTING OFF FOR THE REMAINDER OF THE AFTERNOON AND CONTINUING
THROUGH MIDNIGHT ACROSS NORTH CENTRAL KS.  THE MAIN SYNOPTIC
FEATURE OF INTEREST TONIGHT IS THE STRONG UPPER LEVEL TROUGH AND
ATTENDANT COLD FRONT PUSHING THROUGH THE CENTRAL PLAINS.  MODELS
BRING THE COLD FRONT INTO NORTH CENTRAL KS SHORTLY AFTER 00Z THIS
EVENING...WHICH IS EXPECTED TO PROVIDE SUFFICIENT LIFT TO BREAK
THROUGH ANY REMAINING WARM AIR CAP AND ALLOW NUMEROUS THUNDERSTORMS
TO DEVELOP.  WITH THE FRONT MOVING THROUGH THE FORECAST AREA IN LINE
WITH THE UPPER LEVEL SHORTWAVE DEEP LAYER SHEAR VALUES WILL LIKELY
INCREASE TO 30-40 KTS AHEAD OF THE FRONTAL BOUNDARY.  WITH THE LOW
LEVEL FLOW VEERING AHEAD OF THE FRONT...MUCH OF THIS SHEAR WILL BE
UNIDIRECTIONAL.  SUFFICIENT INSTABILITY AND DEEP LAYER MOISTURE IS
ALREADY IN PLACE AHEAD OF THE FRONT...SO SOME ORGANIZED STRONG TO
SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS NORTH CENTRAL
KS.  UNLESS THUNDERSTORMS DEVELOP WELL AHEAD OF THE FRONT...THE
UNIDIRECTIONAL SHEAR WILL FAVOR A LINEAR MCS STORM MODE...WITH
DAMAGING OUTFLOW WINDS PROVIDING THE PRIMARY THUNDERSTORM HAZARD.
IF THUNDERSTORMS DEVELOP WITHIN THE NEXT COUPLE OF HOURS...THERE IS
SOME DIRECTIONAL SHEAR...BUT THE MAGNITUDE OF THE SHEAR IS
RELATIVELY LOW...AROUND 20 KTS FOR 0-6 KM.  THIS SHEAR ENVIRONMENT
WOULD LIKELY FAVOR A PULSE SEVERE THUNDERSTORM ENVIRONMENT WITH
LARGE HAIL PRESENTING THE PRIMARY HAZARD BEFORE LOW LEVEL WINDS VEER
THIS EVENING.  PULSE SEVERE THUNDERSTORMS DO NOT TYPICALLY LAST LONG
ENOUGH TO ORGANIZE ENOUGH STRUCTURE TO PRODUCE TORNADOES...BUT IF
THEY DEVELOP ALONG THIS CONVERGENCE BOUNDARY A TORNADO COULD NOT BE
RULED OUT.

LATER TONIGHT THE COLD FRONT IS EXPECTED TO CONTINUE THROUGH THE
FORECAST AREA BRINGING A LINE OF CONVECTION SOUTHEAST.  THE UPPER
LEVEL SHORTWAVE WILL CONTINUE OFF TO THE EAST NORTHEAST COMPLICATING
THE PUSH THE FRONT WILL HAVE THROUGH NORTHEAST KS.  WITHOUT UPPER
LEVEL SUPPORT THE FRONTAL BOUNDARY WILL LIKELY SLOW DOWN AND MAY
STALL OUT OVER EAST CENTRAL KS BY THE MORNING HOURS.  AT THIS TIME
LARGER SCALE SUBSIDENCE AND DRIER AIR WOULD SEEM TO PUSH THROUGH
NORTH CENTRAL KS AFTER DAWN...ENDING PRECIPITATION CHANCES THERE.
RAISED LOWS OVERNIGHT ACROSS EAST CENTRAL KS A COUPLE OF DEGREES
WITH GOOD LOW LEVEL JET OF 40-50 KTS AND CLOUD COVER PREVENTING MUCH
IN THE WAY OF COOLING.  RAINFALL OVER NORTH CENTRAL AND NORTHEAST KS
MAY LOWER TEMPERATURES INTO THE UPPER 60S.  TEMPERATURES ACROSS EAST
CENTRAL KS WILL REMAIN IN THE LOWER TO MID 70S.

TOMORROW...MOISTURE FROM HENRIETTE WILL RIDE UP ALONG THE STALLED
OUT FRONTAL BOUNDARY AND ALLOW ANOTHER ROUND OF THUNDERSTORMS TO
DEVELOP.  12Z GUIDANCE INDICATED THE FRONT WOULD BE SOUTH OF MUCH OF
THE FORECAST AREA...BUT KEPT PRECIPITATION CHANCES ALIVE ALONG AND
SOUTH OF INTERSTATE 35 AS THIS AREA MAY REMAIN BEHIND OR JUST ALONG
THE FRONTAL BOUNDARY TOMORROW.  BETWEEN COLD AIR ADVECTION AND CLOUD
COVER BEHIND THE FRONT HAVE HIGHS REMAINING IN THE LOWER 80S ACROSS
THE ENTIRE FORECAST AREA.  WHEREVER THE FRONT STALLS OUT...THE
REMNANTS OF HENRIETTE WILL LIKELY CAUSE HEAVY RAINFALL ALONG AND
SOUTH OF THE BOUNDARY DURING THE DAY TOMORROW.  AGAIN...BECAUSE THE
FRONT IS EXPECTED TO PUSH SOUTH OF THE FORECAST AREA DO NOT FEEL
WIDESPREAD FLOODING WILL BE AN ISSUE...BUT THE FRONTAL POSITION IS
SOMETHING TO KEEP AN EYE ON HERE IN THE SHORT TERM FORECAST.

DC

WILL KEEP SOME SMALL POPS IN THE SOUTHERN ZONES FRIDAY NIGHT WITH
BOUNDARY ONLY SLOWLY WORKING OFF TO THE SOUTH...BUT THINGS SHOULD
QUIET DOWN BY MIDNIGHT. FAIRLY WEAK FLOW OT DOMINATE THE WEEKEND
PERIODS WITH DEEP MOISTURE LACKING...BUT NOT BEING TOO FAR TO THE
NORTHWEST OR SOUTH. MAIN CONCERN MAY END UP BEING FOG WITH LIGHT
EASTERLY TO NEAR CALM WINDS AT NIGHT...ESPECIALLY ON SATURDAY NIGHT.
MAY SEE SOME HIGH CLOUDS PASS THROUGH...AND THE RATHER STRONG LATE
SUMMER DYNAMICS SUGGEST SOME ALTERATION IN PLACEMENT OF THE WEAK
WINDS MAY OCCUR SO WILL KEEP FOG MENTION OUT AT THIS TIME. HAVE KEPT
HIGHS IN THE LOW TO MID 80S...BUT AGAIN CONFIDENCE IN THESE IS NOT
HIGH WITH FOG/STRATUS/HIGH CLOUD CONCERNS AND LIMITED MIXING.

HAVE STAYED CLOSER TO A BLEND OF THE 00Z ECMWF AND 00Z GFS ENSEMBLES
FOR THE MONDAY THROUGH THURSDAY PERIODS. THE 00Z OPERATIONAL GFS WAS
A COLD/STRONG OUTLIER WITH THE AIRMASS BEHIND SUNDAY NIGHT/S FRONT
SO KEPT TEMPS NEAR HPC VALUES. SHOULD HAVE A DECENT CHANCE OF PRECIP
WITH THE BOUNDARY BUT THE REMAINDER OF THE WEEK LOOKS DRY.

65

&&

.AVIATION...

MAIN AVIATION CONCERNS ARE THE TIMING OF THUNDERSTORMS OVERNIGHT.
BECAUSE STORMS ARE EXPECTED TO BE STRONG TO SEVERE SOME STRONG WIND
GUSTS MAY PUSH THROUGH TAF SITES OVERNIGHT.  CURRENT TIMING IN THE
TAFS IS IN LINE WITH THE 12Z NAM/GFS TIMING OF THE COLD
FRONT...WHICH REPRESENTS THE MOST LIKELY TIME THUNDERSTORMS WILL
PUSH THROUGH THE AREA.  IFR CEILINGS AND VISIBILITIES ARE POSSIBLE
WITH ANY STORM THAT MOVES DIRECTLY OVER A TAF SITE.  BEHIND THE
FRONTAL BOUNDARY...MVFR CEILINGS AND NORTHERLY WINDS ARE EXPECTED TO
HOLD IN THROUGH THE EARLY AFTERNOON HOURS WITH SOME POSSIBLE REMNANT
SCATTERED RAIN SHOWER ACTIVITY DURING THE MORNING HOURS.

DC

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Sep 6, 4:35 PM CDT, 7 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
435 PM CDT THU SEP 6 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-072145-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
435 PM CDT THU SEP 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS NORTH CENTRAL AND MUCH
OF NORTHEAST KANSAS THIS EVENING...THEN IMPACT NORTHEAST AND EAST
CENTRAL KANSAS OVERNIGHT. SOME OF THE STORMS MAY BECOME SEVERE AND
PRODUCE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY
RAINS...WITH THE GREATER RISK OF SEVERE THUNDERSTORMS OCCURRING
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORM CHANCES WILL REMAIN OVER EAST CENTRAL AND PORTIONS OF
NORTHEAST KANSAS FRIDAY MORNING...AND LINGER ACROSS EAST CENTRAL
KANSAS FRIDAY AFTERNOON AND EVENING. THE CHANCES OF THUNDERSTORMS
RETURN TO PORTIONS OF THE AREA FROM SUNDAY NIGHT THROUGH MONDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TONIGHT.

In the hours before

Local storm report, Sep 6, 11:22 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1122 PM CDT THU SEP 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     HEAVY RAIN       SENECA                  39.83N 96.06W
09/06/2007  M4.85 INCH       NEMAHA             KS   TRAINED SPOTTER

            STORM TOTAL. STILL RAINING HEAVILY. MINOR STREET FLOODING
            IN SENECA, MAINLY AT INTERSECTIONS AND LOW LYING AREAS.

&&

JL
Local storm report, Sep 6, 11:42 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1142 PM CDT THU SEP 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     FLASH FLOOD      4 N OTTAWA              38.67N 95.27W
09/06/2007                   FRANKLIN           KS   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTS WATER OVER 120TH NORTH OF
            MINNEAPOLIS AND SOUTH OF HIGHWAY 41.

&&

JL
Local storm report, Sep 6, 11:44 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1144 PM CDT THU SEP 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     FLASH FLOOD      3 W BERN                39.96N 96.03W
09/06/2007                   NEMAHA             KS   LAW ENFORCEMENT

            HIGHWAY 71 CLOSED DUE TO FLOODING BETWEEN HIGHWAY 63 AND
            BERN. LOCATION ESTIMATED.

&&
Local storm report, Sep 6, 11:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1146 PM CDT THU SEP 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 PM     FLASH FLOOD      5 N CENTRALIA           39.80N 96.13W
09/06/2007                   NEMAHA             KS   LAW ENFORCEMENT

            HIGWAY 187 CLOSED DUE TO FLOODING BETWEEN CENTRALIA AND
            HIGHWAY 36. LOCATION ESTIMATED.

&&
Local storm report, Sep 6, 11:48 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1148 PM CDT THU SEP 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     FLASH FLOOD      1 S BEATTIE             39.85N 96.42W
09/06/2007                   MARSHALL           KS   LAW ENFORCEMENT

            HIGHWAY 99 CLOSED DUE TO FLOODING BETWEEN BEATTIE AND
            HIGHWAY 36. LOCATION ESTIMATED.

&&
Local storm report, Sep 6, 11:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1149 PM CDT THU SEP 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     HEAVY RAIN       MARYSVILLE              39.84N 96.65W
09/06/2007  M5.42 INCH       MARSHALL           KS   PUBLIC

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 7:23 PM CDTFlash Flood WarningTOPMarshall, Nemaha2 hr
Sep 6, 7:42 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha63 min
Sep 6, 8:19 PM CDTTornado WarningTOPMarshall, Nemaha26 min
Sep 6, 8:43 PM CDTTornado WarningTOPNemaha32 min
Sep 6, 8:46 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha59 min
Sep 6, 9:12 PM CDTTornado WarningTOPBrown, Nemaha29 min
Sep 6, 9:28 PM CDTFlash Flood WarningTOPMarshall, Nemaha2 hr
Sep 6, 9:30 PM CDTSevere Thunderstorm WarningTOPMarshall, Washington45 min
Sep 6, 9:45 PM CDTSevere Thunderstorm WarningTOPNemaha45 min
Sep 6, 9:54 PM CDTTornado WarningTOPMarshall, Nemaha37 min
Sep 6, 10:17 PM CDTSevere Thunderstorm WarningTOPBrown58 min
Sep 6, 10:28 PM CDTFlash Flood WarningTOPBrown4 hr
Sep 6, 10:41 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Ottawa49 min
Sep 6, 11:13 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee47 min
Sep 6, 11:29 PM CDTFlash Flood WarningTOPMarshall, Nemaha4 hr
Sep 6, 11:34 PM CDTFlash Flood WarningTOPClay, Cloud, Ottawa4 hr
Sep 6, 11:37 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Riley, Wabaunsee38 min
Sep 7, 12:01 AM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee44 min
Sep 7, 12:20 AM CDTSevere Thunderstorm WarningTOPDouglas, Jefferson55 min
Sep 7, 1:40 AM CDTRiver Flood WarningTOPMarshall42 hr
Sep 7, 12:39 PM CDTRiver Flood WarningTOPMarshall18 hr

Nearby

River Flood Warnings in Kansas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.